Rocky Mountain Journal of Mathematics

A note on positive quadrature rules

H.J. Schmid

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 1 (1989), 395-404.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250125976

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-395

Mathematical Reviews number (MathSciNet)
MR1016190

Zentralblatt MATH identifier
0691.41032

Citation

Schmid, H.J. A note on positive quadrature rules. Rocky Mountain J. Math. 19 (1989), no. 1, 395--404. doi:10.1216/RMJ-1989-19-1-395. http://projecteuclid.org/euclid.rmjm/1250125976.


Export citation